# SDR CALA2009042700222

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 35,565 hours, 11,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AISLE PATH LIGHTING ROW 14 - 20 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK REF AMM 33-51-06.  EMERGENCY EXIT LIGHTS OPERATE NORMAL.
